# SDR CA090109003

- Difficulty date: January 8, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Malfunctioned
- Location: Nlg
- Part time: 1,324 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON GEAR DOWN SELECTION, BOTH MAIN GEAR INDICATED DOWN AND LOCKED. NO MOVEMENT NOTED BY THE CREW FOR THE NOSE GEAR.  ALTERNATE RELEASE USED TO LOWER THE NOSE GEAR.  UNEVENTFUL LANDING PERFORMED.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR SOLENOID SEQUENCE VALVE (SSV).  AIRCRAFT RETURNED TO SERVICE.
